That is an excellent question and one that is best answered by her primary care doctor
or other medical provider. In general, if she has only been taking these medications for 2 weeks then it is not technically considered an addiction
. On the other hand, she is certainly using these medications in an unsafe manner and for that reason should either speak with her doctor about the appropriate pain medication regimen that she should be on or they may decide to change her medication dosing or prescriptions to medications that do not cause these types of symptoms as she seems to become very drowsy when on these medications. You may consider having your boyfriend have a honest and frank discussion with his mother regarding the concerns that you are both having with regards to the unsafe behaviors she has shown while on these medications, and urge her to see the doctor prescribing these medications so that these can be adjusted or discontinued as she seems to be having some untoward side effects associated with the medications or she is not taking them in the correct manner and is getting overnarcotized. It is for her health and safety that she see some in an urgent manner.